# SDR 96UAL900882

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LEFT OUTBOARD EMERGENCY FLASHLIGHT RED LIGHT DOES NOT BLINK.  *S/D*  BATTERY DISCHARGED.  REPLACED BATTERY ASSEMBLY.
